Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorJin, Xiong
dc.date.accessioned2018-10-17T09:30:11Z
dc.date.available2018-10-17T09:30:11Z
dc.date.issued2014-03
dc.identifier.citationJin , X 2014 , ' A uniform dimension result for two-dimensional fractional multiplicative processes ' , Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques , vol. 50 , no. 2 , pp. 512--523 . https://doi.org/10.1214/12-AIHP509en
dc.identifier.issn0246-0203
dc.identifier.otherPURE: 23216946
dc.identifier.otherPURE UUID: fde95f64-84aa-4d48-9147-85dc7b12f43d
dc.identifier.otherScopus: 84898614821
dc.identifier.otherWOS: 000334261400010
dc.identifier.urihttp://hdl.handle.net/10023/16249
dc.description.abstractWe show that a two-dimensional fractional multiplicative process has a uniform Hausdorff dimension result if and only if the two parameters of the process coincide.
dc.language.isoeng
dc.relation.ispartofAnnales de l'Institut Henri Poincaré (B) Probabilités et Statistiquesen
dc.rightsCopyright (c) Association des Publications de l’Institut Henri Poincaré, 2014. This work is made available online in accordance with the publisher’s policies. This is the final published version of the work which was originally published at https://doi.org/10.1214/12-AIHP509en
dc.subjectself-similar processesen
dc.subjectHausdorff dimensionen
dc.subjectFractional multiplicative processesen
dc.subjectUniform dimension resulten
dc.subjectLevel setsen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleA uniform dimension result for two-dimensional fractional multiplicative processesen
dc.typeJournal articleen
dc.description.versionPublisher PDFen
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.identifier.doihttps://doi.org/10.1214/12-AIHP509
dc.description.statusPeer revieweden


This item appears in the following Collection(s)

Show simple item record